Alert archive / Arizona / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 7, NWS Phoenix, AZ
NWS Phoenix, AZ issued this severe thunderstorm warning at Jul 12, 2013, 12:24 PM MST for Pinal County, Arizona. It was in force for 51 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 12, 2013, 12:24 PM MST (19:24 UTC)
- Expired
- Jul 12, 2013, 1:15 PM MST
- In force
- 51 min
- Issued by
- NWS Phoenix, AZ
- Area
- Storm-based polygon
County Pinal County, AZ
The radar
The Phoenix radar (KIWA), 22 km from the middle of the area, began a volume at 19:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 12, 12:30 PM MST | TSTM WND DMG | 2 N Florence, AZ | AWNING BLOWN OFF A HOUSE. LARGE TREE BLOWN OVER IN FLORENCE GARDENS. |
| Jul 12, 12:40 PM MST | TSTM WND DMG | 1 E San Tan Valley, AZ | 8 IN. DIAMETER TREE BLOWN DOWN. EST. GUST 50 MPH. VSBY. LESS THAN 0.25 MIL |
| Jul 12, 12:49 PM MST | TSTM WND DMG | 2 E San Tan Valley, AZ | SEVERAL 6-8 INCH THICK TREES DOWN. ESTIMATE 50-60MPH WINDS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 6 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Phoenix, AZ (KPSR), launched 12:00Z, 7.4 hours before the alert went out and 54 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 118 J/kg
- Mixed-layer CIN
- -142 J/kg
- Mixed-layer LCL
- 2071 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 3 m²/s²
- 0-3 km storm-relative helicity
- 63 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.1
The text
As transmitted, in the capitals the NWS used until 2016.
507
WUUS55 KPSR 121924
SVRPSR
AZC021-122015-
/O.NEW.KPSR.SV.W.0007.130712T1924Z-130712T2015Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PHOENIX AZ
1224 PM MST FRI JUL 12 2013
THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTH CENTRAL PINAL COUNTY IN SOUTH CENTRAL ARIZONA...
THIS INCLUDES THE CITIES OF...GOLD CANYON VILLAGE...FLORENCE...
* UNTIL 115 PM MST
* AT 1222 PM MST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. IN ADDITION...DENSE BLOWING
DUST MAY ACCOMPANY THIS SEVERE STORM. THIS STORM WAS LOCATED NEAR
FLORENCE...AND MOVING NORTHWEST AT 10 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
MERRILL RANCH...MAGMA...ENCANTERA...KINGS RANCH...SAN TAN VALLEY
AND FLORENCE JUNCTION
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS AND DEADLY CLOUD TO GROUND LIGHTNING.
MOVE TO SHELTER INSIDE A STRONG BUILDING. STAY AWAY FROM WINDOWS.
&&
LAT...LON 3339 11138 3307 11120 3295 11137 3316 11164
3320 11158 3341 11158
TIME...MOT...LOC 1924Z 148DEG 10KT 3307 11133
$$
CDEWEY1 follow-up statement
125
WWUS55 KPSR 121954
SVSPSR
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
1254 PM MST FRI JUL 12 2013
AZC021-122015-
/O.CON.KPSR.SV.W.0007.000000T0000Z-130712T2015Z/
PINAL AZ-
1254 PM MST FRI JUL 12 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 115 PM MST
FOR NORTH CENTRAL PINAL COUNTY...
AT 1250 PM MST...TRAINED WEATHER SPOTTERS REPORTED A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS...AND WINDS IN
EXCESS OF 60 MPH. THIS STORM WAS LOCATED 6 MILES NORTH OF
FLORENCE...MOVING NORTHWEST AT 10 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
MAGMA...GOLD CANYON VILLAGE...ENCANTERA...KINGS RANCH...SAN TAN
VALLEY...FLORENCE JUNCTION AND APACHE JUNCTION
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE WARNING AREA...GO INSIDE A STURDY BUILDING.
REMEMBER...A SEVERE THUNDERSTORM WILL PRODUCE DAMAGING WINDS AND
DEADLY LIGHTNING
REPORT SEVERE WEATHER TO THE NEAREST LAW ENFORCEMENT AGENCY. THEY
WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST
OFFICE.
&&
LAT...LON 3339 11138 3307 11120 3295 11137 3316 11164
3320 11158 3341 11158
TIME...MOT...LOC 1953Z 148DEG 10KT 3314 11138
$$
DEWEYWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Phoenix, AZ wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 12, 10:36 AM MST, 1 hour 48 minutes earlier.
Area forecast discussion, Jul 12, 10:36 AM MST, 1 hour 48 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE PHOENIX AZ 1036 AM MST FRI JUL 12 2013 .UPDATE...UPDATED AVIATION DISCUSSION... && .SYNOPSIS... MOIST MONSOON AIR UNDER FAVORABLE SOUTHERLY FLOW WILL CONTINUE INTO THE WEEKEND...BUT SOME DRIER AIR WILL BEGIN TO SLIDE EASTWARD INTO SOUTHWEST ARIZONA BY SUNDAY. CHANCES OF SHOWERS AND THUNDERSTORMS CONTINUE...BUT WILL GRADUALLY DECREASE ACROSS THE LOWER DESERTS THIS WEEKEND. THE COOLER TEMPERATURES WILL LAST FOR ANOTHER DAY OR TWO BEFORE WARMING TO NEAR NORMAL FOR THIS WEEKEND INTO EARLY NEXT WEEK. && .DISCUSSION... A RATHER QUIET MORNING SO FAR ACROSS THE REGION. LATEST RADAR IMAGERY IS ONLY SHOWING A FEW SHOWERS AND THUNDERSTORMS MOVING INTO SOUTHWEST MARICOPA COUNTY...IN THE VICINITY OF GILA BEND...AND A FEW SHOWERS OVER JOSHUA TREE NATIONAL PARK. A NEW CLUSTER OF THUNDERSTORMS IS NOW SEEN ON SATELLITE IMAGERY TRYING TO MOVE NORTHWARD ACROSS THE INTERNATIONAL BORDER INTO EXTREME SOUTHERN PIMA COUNTY. THE LATEST (13Z) HRRR MODEL RUN WEAKENS THIS NEW THUNDERSTORM COMPLEX AS IT CONTINUES TO MOVE IT NORTHWARD INTO SOUTHERN PINAL COUNTY LATE THIS AFTERNOON...THEN BASICALLY DISSIPATES IT THIS EVENING BEFORE IT REACHES OUR CWA. THIS MODEL ALSO DEVELOPS SOME SHOWER ACTIVITY OVER GILA COUNTY BETWEEN NOW AND 20Z...THEN SLOWLY WEAKENS THIS ACTIVITY THEREAFTER INTO THE LATE AFTERNOON AND EVENING HOURS. OTHER THAN SOME MINOR CHANGES IN THE TEMPERATURE...DEWPOINT...AND POP GRIDS TO REFLECT CURRENT TRENDS...THE LATEST GRIDDED FORECASTS STILL LOOK GOOD. && .PREVIOUS DISCUSSION... FOR HAVING SUCH A MOIST AIRMASS IN PLACE ACROSS THE REGION...THE AMOUNT OF MONSOON ACTIVITY YESTERDAY WAS SOMEWHAT LACKING. THE EXTENSIVE CLOUDINESS...THE LACK OF ANY FOCUS MECHANISM...AND GENERAL CONFLUENT FLOW ALOFT ALL LED TO A FAIRLY QUIET MONSOON DAY ACROSS THE CWA. CURRENT RADAR TRENDS DO SHOW A SMALL CLUSTER OF SHOWERS AND THUNDERSTORMS MOVING NORTHWESTWARD INTO FAR SOUTHEAST ARIZONA. HI-RES MODEL REFLECTIVITY INDICATES THIS CLUSTER SHOULD MAKE IT INTO GILA COUNTY AT AROUND SUNRISE...BUT AT THE SAME TIME BE WEAKENING CONSIDERABLY. THE REST OF THE AREA...SHOULD STAY DRY THROUGH THE REST OF THE MORNING HOURS. TODAY AND SATURDAY ARE EXPECTED TO BE LOW-GRADE MONSOON DAYS EVEN THOUGH THERE IS AMPLE MONSOON MOISTURE ACROSS THE ENTIRE REGION. SIMILAR TO YESTERDAY...DAYTIME HEATING WILL BE SOMEWHAT LIMITED DUE TO THE VERY MOIST SOUNDING PROFILES AND THE EXPECTED CLOUD COVER. WE SHOULD SEE A BIT MORE THUNDERSTORM ACTIVITY THIS AFTERNOON INTO TONIGHT...INITIALLY FOCUSED ACROSS THE HIGHER TERRAIN ACROSS EASTERN ARIZONA AND THEN POSSIBLY TRANSITIONING INTO THE LOWER DESERTS. CAN/T COMPLETELY RULE OUT SOME STRAY SHOWERS AND THUNDERSTORMS ANYWHERE ACROSS THE CWA TODAY DUE TO THE WIDESPREAD MOIST CONDITIONS...BUT THE LACK OF ANY DIVERGENCE ALOFT SHOULD KEEP DEVELOPMENT ISOLATED. THE MAIN THREAT TODAY WILL BE VERY HEAVY DOWNPOURS AND A SLIGHT POSSIBILITY OF LOCALIZED FLASH FLOODING. THE OVERALL WIND THREAT REMAINS LOW DUE TO THE MOIST ATMOSPHERIC PROFILES. BY SATURDAY...MODELS INDICATE DRYING WILL START TO WORK INTO SOUTHEAST CALIFORNIA AND FAR SOUTHWEST ARIZONA VIRTUALLY ELIMINATING RAIN CHANCES THERE. MAINLY SLIGHT CHANCES FOR AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS ARE EXPECTED ACROSS THE SOUTH-CENTRAL DESERTS AND HIGHER CHANCES ACROSS THE HIGHER TERRAIN NORTH AND EAST OF PHOENIX. AS THE DRIER AIR FILTERS INTO THE REGION...TEMPERATURES WILL BE ON THE RISE...REACHING NEAR OR SLIGHTLY ABOVE SEASONAL NORMALS SATURDAY INTO EARLY NEXT WEEK. BY SUNDAY...EVEN THE SOUTH-CENTRAL LOWER DESERTS SHOULD MAINLY BE DRY AS THE DRY FLOW SLIDES EASTWARD. ALTHOUGH WE ARE NOT COMPLETELY SOLD ON THE LONG RANGE MODEL SOLUTIONS FOR THE MIDDLE OF NEXT WEEK...IT DOES LOOK LIKE A FAIRLY SIGNIFICANT UPPER LOW MAY MAKE IT/S WAY ACROSS THE SOUTHERN PLAINS INTO NEW MEXICO BY NEXT TUESDAY. IT IS TOO EARLY TO KNOW HOW MUCH MOISTURE WILL BE AVAILABLE ACROSS THE REGION...BUT IF THIS SOLUTION PANS OUT...THE MIDDLE OF NEXT WEEK COULD SEE VERY ACTIVE MONSOON ACTIVITY ACROSS EASTERN ARIZONA AND POSSIBLY INTO THE LOWER DESERTS. THE OVERALL FLOW DURING THIS TIME WILL LIKELY BE FROM THE NORTHEAST ACROSS EASTERN ARIZONA AND FROM THE SOUTH ACROSS FAR WESTERN ARIZONA. A SCENARIO LIKE THIS WOULD LIKELY RESULT IN DRY CONDITIONS TO THE WEST OF PHOENIX AND AN ACTIVE MONSOON PERIOD ACROSS THE HIGHER TERRAIN EAST OF PHOENIX. THE LONG RANGE TEMPERATURE OUTLOOK SHOULD BRING NORMAL TO SLIGHTLY ABOVE NORMAL TEMPERATURES ACROSS OUR WESTERN ZONES AND NEAR TO SLIGHTLY BELOW NORMAL FOR SOUTH-CENTRAL AND EAST-CENTRAL ARIZONA. && .AVIATION... SOUTH-CENTRAL ARIZONA...INCLUDING KPHX...KIWA AND KSDL... CONVECTION TRYING TO WORK ITS WAY INTO THE METRO AREA FROM THE SOUTH...BUT AS HAS BEEN THE CASE FOR THE PAST FEW DAYS...STORMS SEEM TO BE DECAYING AS THEY DESCEND INTO THE DESERTS AND ENCOUNTER THE MID LEVEL CAPPING INVERSION. THAT BEING SAID...HRRR MODEL AND TO SOME EXTENT THE U-OF-A WRF MODELS TRY AND BRING THIS CONVECTION INTO THE EAST VALLEY LATER THIS AFTERNOON. INTRODUCED VCSH AT ALL PHOENIX TAF SITES BETWEEN 19-21Z ALTHOUGH MY CONFIDENCE IN PREVAILING -SHRA REMAINS LOW. IF NOTHING ELSE...WIDESPREAD CIGS BETWEEN 6-8KFT ARE LIKELY ACROSS THE AREA THIS AFTERNOON/EVENING. WINDS WILL REMAIN WESTERLY UNTIL EARLY EVENING...BANKING ON OUTFLOWS TO TURN THEM AROUND OUT OF THE EAST BY MID EVENING. SOUTHEAST CA AND SOUTHWEST AZ...INCLUDING KIPL AND KBLH... MAINLY LOOKING AT BLOWOFF HIGH CLOUDS ACROSS SE CA. CHANCES OF PRECIP AT BOTH SITES IS SLIM...ONLY GOING TO MENTION SCT-BKN250. WINDS WILL FAVOR TYPICAL DIURNAL PATTERNS THROUGH SATURDAY MORNING. AVIATION DISCUSSION NOT UPDATED FOR AMENDED TAFS. && .FIRE WEATHER... SUNDAY THROUGH THURSDAY... A DRYING TREND WILL KEEP STORM CHANCES MAINLY CONFINED TO THE HIGHER TERRAIN NORTH AND EAST OF PHOENIX SUNDAY AND MONDAY. MINIMUM HUMIDITY VALUES IN THE TEENS WILL PERSIST ACROSS THE LOWER DESERTS FOR SUNDAY AND MONDAY. BY TUESDAY OR WEDNESDAY...AFTERNOON MINIMUM VALUES WILL IMPROVE...ONLY DROPPING INTO THE 20-30 PERCENT RANGE WITH ANOTHER INCREASE IN MOISTURE. OVERNIGHT RECOVERY SHOULD BE GOOD TO EXCELLENT WITH READINGS CLIMBING ABOVE 40 PERCENT MOST NIGHTS. DAYTIME GUSTY WINDS ARE POSSIBLE EACH DAY...ALONG WITH POSSIBLE THUNDERSTORM OUTFLOW BOUNDARY WINDS ON SATURDAY AND AGAIN TUESDAY AND WEDNESDAY. && .PSR WATCHES/WARNINGS/ADVISORIES... AZ...NONE. CA...NONE. && VISIT US ON FACEBOOK...TWITTER...AND AT WEATHER.GOV/PHOENIX DISCUSSION...PERCHA/KUHLMAN AVIATION...LEINS FIRE WEATHER...CDEWEY
Hazardous weather outlook, Jul 12, 3:20 AM MST, 9 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PHOENIX AZ 320 AM MST FRI JUL 12 2013 AZZ022-023-027-028-131300- NORTHWEST MARICOPA COUNTY-GREATER PHOENIX AREA- SOUTHWEST MARICOPA COUNTY-NORTHWEST AND NORTH CENTRAL PINAL COUNTY- 320 AM MST FRI JUL 12 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH-CENTRAL ARIZONA. .DAY ONE...TODAY AND TONIGHT. THUNDERSTORMS ARE POSSIBLE ACROSS THE AREA TODAY. THE PRIMARY THREAT WILL BE LOCALLY HEAVY RAINFALL AND THE POTENTIAL FOR LOCALIZED FLASH FLOODING. STRONG GUSTY WINDS AND BLOWING DUST WILL ALSO BE POSSIBLE...BUT TO A LESSER EXTENT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THUNDERSTORM CHANCES WILL CONTINUE SATURDAY...BUT UNDER A LESSER THREAT THAN THE PREVIOUS SEVERAL DAYS. THE PRIMARY THREATS WILL BE LOCALLY HEAVY RAINFALL AND THE POTENTIAL FOR LOCALIZED FLASH FLOODING. AFTER A LIKELY BREAK IN THE ACTIVE WEATHER SUNDAY AND MONDAY...MORE FREQUENT THUNDERSTORMS MAY RETURN TO THE AREA DURING THE MIDDLE OF NEXT WEEK WITH THE POTENTIAL FOR GUSTY WINDS AND HEAVY RAINFALL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. AZZ024-131300- SOUTHERN GILA COUNTY/TONTO NATIONAL FOREST FOOTHILLS- 320 AM MST FRI JUL 12 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST-CENTRAL ARIZONA. .DAY ONE...TODAY AND TONIGHT. THERE IS A THREAT OF THUNDERSTORMS TODAY...WITH THE PRIMARY THREATS BEING DANGEROUS LIGHTNING...LOCALLY HEAVY RAINFALL...AND GUSTY WINDS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. SOME DECREASE IN THUNDERSTORM ACTIVITY CAN BE EXPECTED OVER THE WEEKEND...HOWEVER MORE NUMEROUS STORMS WILL BE POSSIBLE BY THE MIDDLE OF NEXT WEEK WITH THE ADDITIONAL POTENTIAL FOR HEAVY RAINFALL AND LOCALIZED FLOODING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. AZZ020-021-025-026-CAZ030>033-131300- LOWER COLORADO RIVER VALLEY AZ-WEST CENTRAL DESERTS- YUMA/MARTINEZ LAKE AND VICINITY-SOUTHWEST DESERTS- JOSHUA TREE NATIONAL PARK-LOWER COLORADO RIVER VALLEY CA- RIVERSIDE COUNTY/EASTERN DESERTS-IMPERIAL COUNTY- 320 AM MST FRI JUL 12 2013 /320 AM PDT FRI JUL 12 2013/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHWEST ARIZONA...EXTREME WEST-CENTRAL ARIZONA...SOUTHWEST ARIZONA...WEST- CENTRAL ARIZONA...EXTREME SOUTHEAST CALIFORNIA AND SOUTHEAST CALIFORNIA. .DAY ONE...TODAY AND TONIGHT. THERE IS A THREAT OF THUNDERSTORMS TODAY MAINLY ACROSS SOUTHEAST CALIFORNIA. THE PRIMARY THREATS WILL BE BEING GUSTY WINDS...DANGEROUS LIGHTNING...AND FLOODING FROM HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THUNDERSTORM CHANCES WILL DECREASE CONSIDERABLY THIS WEEKEND WITH ONLY SLIGHT CHANCES FOR STORMS SATURDAY AND SUNDAY ACROSS FAR EASTERN PORTIONS OF SOUTHWEST ARIZONA. THE PRIMARY THREATS WILL BE BEING GUSTY WINDS...DANGEROUS LIGHTNING...AND LOCALLY HEAVY RAINFALL. DRIER AIR WORKING IN FROM THE WEST WILL PREVENT ANY THUNDERSTORM DEVELOPMENT AFTER SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NATIONAL WEATHER SERVICE PHOENIX IS ON THE INTERNET AT WEATHER.GOV/PHOENIX
In the hours before
Special weather statement, Jul 12, 11:36 AM MST, 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
1136 AM MST FRI JUL 12 2013
AZZ022-121915-
MARICOPA AZ-
1136 AM MST FRI JUL 12 2013
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY FOR...
CENTRAL MARICOPA COUNTY IN SOUTH CENTRAL ARIZONA
UNTIL 1215 PM MST
AT 1134 AM MST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 12 MILES SOUTHWEST OF CIRCLE CITY...MOVING NORTH
AT 15 MPH.
HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...WICKENBURG AND
MORRISTOWN.
SOME UNSECURED OBJECTS COULD BE BLOWN AROUND. SEEK SHELTER INDOORS
UNTIL THE STORM PASSES.
LAT...LON 3401 11274 3400 11274 3396 11257 3393 11257
3377 11261 3357 11261 3359 11287 3401 11288
TIME...MOT...LOC 1836Z 185DEG 12KT 3371 11274
DEWEYSpecial weather statement, Jul 12, 11:55 AM MST, 29 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PHOENIX AZ 1155 AM PDT FRI JUL 12 2013 CAZ030-032-122000- RIVERSIDE CA- 1155 AM PDT FRI JUL 12 2013 ...SIGNIFICANT WEATHER ADVISORY... THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR... NORTH CENTRAL RIVERSIDE COUNTY IN SOUTHERN CALIFORNIA UNTIL 100 PM PDT AT 1151 AM PDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 7 MILES NORTHWEST OF EAGLE MTN...MOVING NORTHEAST AT 10 MPH. WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... RURAL NORTHERN RIVERSIDE COUNTY... VERY HEAVY RAINFALL MAY CAUSE TEMPORARY PONDING ON SOME ROADS AND MINOR FLOODING OF POOR DRAINAGE AREAS. IN HEAVY RAINFALL...SLOW DOWN TO REDUCE THE RISK OF HYDROPLANING...AND LEAVE A SAFE DISTANCE BETWEEN YOURSELF AND OTHER VEHICLES. LAT...LON 3403 11564 3404 11534 3378 11555 3381 11574 TIME...MOT...LOC 1856Z 212DEG 8KT 3391 11558 LEINS
Special weather statement, Jul 12, 12:20 PM MST, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
1220 PM MST FRI JUL 12 2013
AZZ024-122000-
GILA AZ-
1220 PM MST FRI JUL 12 2013
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY FOR...
SOUTH CENTRAL GILA COUNTY IN EAST CENTRAL ARIZONA
UNTIL 100 PM MST
AT 1217 PM MST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM NEAR MIAMI...MOVING NORTHWEST AT 10 MPH.
HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...MAINLY RURAL AREAS
OF SOUTHERN GILA COUNTY...AND AREAS ALONG STATE ROUTE 88.
SOME UNSECURED OBJECTS COULD BE BLOWN AROUND. SEEK SHELTER INDOORS
UNTIL THE STORM PASSES.
LAT...LON 3328 11094 3355 11107 3366 11090 3365 11089
3337 11074
TIME...MOT...LOC 1920Z 151DEG 8KT 3341 11090
DEWEYThe office that day
Everything else NWS Phoenix, AZ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 12, 11:36 AM MST | Special Weather Statement | PSR | Maricopa | 39 min |
| Jul 12, 11:50 AM MST | Blowing Dust Advisory | PSR | 2 hr | |
| Jul 12, 12:20 PM MST | Special Weather Statement | PSR | Gila | 40 min |
| Jul 12, 12:43 PM MST | Severe Thunderstorm Warning | PSR | Maricopa, Pinal | 62 min |
| Jul 12, 12:58 PM MST | Areal Flood Advisory | PSR | Pinal | 3 hr |
| Jul 12, 1:11 PM MST | Dust Storm Warning | PSR | 109 min | |
| Jul 12, 2:05 PM MST | Flash Flood Warning | PSR | Maricopa | 3 hr |
Nearby
Severe Thunderstorm Warnings in Arizona, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.